# SDR 95UALD10015

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10C011
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN CABIN DURING PREFLIGHT FROM LIGHT TO STRONG.  APU SUPPLYING PACKS WITH STRONG TAIL WIND.  DURING TAXI AND CLIMB FUMES STRONG CAUSING EYES AND NOSES TO WATER AND BURN.  FUMES DISSIPATED WITH NR 2 ENGINE PNEU SUPPLY OFF.  ACCOMPLISHED PACK BURN OUT AND REPLACED THE THREE COALESCER BAGS.
